# SDR SWAA2022021691760

- Difficulty date: May 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SHIELD HAS SURFACE CORROSION. / REMOVED CORROSION ON AFT CARGO FWD SHIELD IAW B737 SRM 51-10-02-0G-0. MAT LOSS 0.020' ORIGINAL THICKNESS 0.050'; THE SHIELD FOUND TO BE OUT OF LIMIT IAWE B737-700 SRM 53-60-15-1A-1. LOCATED AND DILLED NEW SHIELD IAW B737 SRM 51-40-05 AND DWG 146A8127 REV - . INSTALLED THE NEW SHIELD IAW SRM 51-40-02 AND DWG 146A0081 REV: A APPLIED CIC TO THE PART IAW B737 AMM 51-21-91-620-802
